# SDR CA970820019

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: A02323
- Condition: Dented
- Location: Tail Boom
- Part time: 750 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SIMULATED ENGINE OUT IN HOVER OVER SOFT GROUND, THE ENGINE FAILURE CAUSED THE HELICOPTER TO ROTATE RIGHT AND AT GROUND CONTACT THERE WAS A COUNTERSHOCK.  THIS LED TO THE TAIL CONE DAMAGE.   DAMAGE LOCATED ABOUT 5 O'CLOCK A FEW INCHES BEHIND THE ATTACH POINT.
